International Journal of Applied Mathematical Sciences (JAMS)

 

Volume 9, Number 2 (2016)

 

 

CONTENTS

 

Generlized Hyers-Ulam-Rassias Stability of new Leibniz type of n-dimensional Quartic functional equation in Quasi-Beta Normed Space: Direct and fixed Point methods
pp. 125-140
V. Govindan, S. Murthy and M. Arunkumar

A New Identity Of Parseval Frame Through Twiddle Factor And Application In Communication Systems
pp. 141-148
K.Rajupillai and S.Palaniammal

Computational Procedure for Calculating Nusselt number values in Horizontal Porous Channel Geometry by using the Numerical Method Finite Element Method
pp. 149-161
P. Reddaiah and D.R.V. Prasada Rao

An Improved k-shell Decomposition for Complex Networks Based on Potential Edge Weights
pp. 163-168
Shibu Manuel and K. Reji Kumar

 

On Edge Regular Square Fuzzy Graphs
pp. 169-176
K. Radha and N. Kumaravel

Heronian Mean Labeling of Triple Triangular and Triple Quadrilateral Snake Graphs.
pp. 177-186
S.S. Sandhya, E. Ebin Raja Merly and S.D. Deepa

Triple Connected Domination Number of Some Specific Classes of Complementry Prism
pp. 187-195
M. Nancy Femila

 

Simulation of Traffic Congestion at Unsignalised Intersections using a Microscopic Traffic Flow Model
pp. 197-211
D.M. Maithya, M. Kimathi and Diaraf Seck

Remark on Nonlocal Diffusion Equation1
pp. 213-220
Armel ANDAMI OVONO and Mohamed Ali IPOPA
 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact